# SDR ASAA2023050743173

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 37,654 hours, 11,926 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOMENTARY FMC FAIL WITH ASSOCIATED VTK BUG/FLAG LATED LESS THAN 30 SECONDS. DID NOT REOCCUR. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836 ON BOTH FMCS' :OK: NO FLAGS.
